MathSciNet Relay Station
MathSciNet bibliographic data
MR1257579 (95c:11123) 11R04 (11C08 12D10)
Rhin, Georges; Smyth, Christopher On the absolute Mahler measure of polynomials having all zeros in a sector. Math. Comp. 64 (1995), no. 209, 295–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement